# SDR DALA2019110506443

- Difficulty date: November 4, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 60,728 hours, 21,914 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1345730) DURING INSPECTION FOUND CORROSION ON SEAT TRACK RBL 24.75 FROM STATION 500I TO 522 AT PAX COMPARTMENT. SEAT TRACK RBL 24.75 FROM STATION 500I TO 522 WAS REPAIRED PER B737-800 SRM 53-00-52 REP. 4.
